American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[2] Jan W. Jaworowski. Extending equivariant maps for compact Lie group actions. Bull. Amer. Math. Soc. 79 (1973) 698-701. MR 0324635.
Abstract, references, and article information   
View Article: PDF

[3] J. A. Narvarte. A model for closed orientable $3$-manifolds of genus $1$ . Proc. Amer. Math. Soc. 37 (1973) 287-290. MR 0309117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Heiner Zieschang. On extensions of fundamental groups of surfaces and related groups. Bull. Amer. Math. Soc. 77 (1971) 1116-1119. MR 0286891.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1